# SDR A6WA200840611

- Difficulty date: November 19, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 15,049 hours, 13,838 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 0937433001
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOG 189993/2 FLIGHT 3802, 3845, UNCOMMANDED FLAPS EXTENSION OF 8 DEGREES AT FL 31.0 TAT -23, SAT -48, MACH .74, IAS 275, INTERMITTENT INDICATION OF FLAPS EXTENDING TO 2 DEGREES FOLLOWED.  DOWNLOADED FDR IAW AMM 31-31-01, CONFIRMED LT FLAP POSITION TRANSMITTER SHOWS ERRATIC FLAP MOVEMENT TO 8 DEGREE DURING FLIGHT.  REF W/O 129548 CARD 2 FOR REMOVED AND REPLACEMENT OF LT FLAP TRANSMITTER.  REMOVED AND REPLACED FLAP POS TRANSMITTER ASSY IAW AMM 27-55-01.  OPS CHECK GOOD AT THIS TIME.
